Alert archive / Alabama / Red Flag Warnings in 2014

Red Flag Warning 6, NWS Mobile, AL

January 18, 201410 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this red flag warning at Jan 18, 2014, 4:47 AM CST for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Jan 18, 2014, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2014, 4:47 AM CST (10:47 UTC)
In effect from
Jan 18, 2014, 11:00 AM CST
Expired
Jan 18, 2014, 5:00 PM CST
In force
6 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2855 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WWUS84 KMOB 181047
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
447 AM CST SAT JAN 18 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM TODAY FOR INLAND 
SOUTHEAST MISSISSIPPI AND SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR
A LONG DURATION OF LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST
WINDS ACROSS SOUTHEAST MISSISSIPPI...

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA TODAY. INLAND SOUTHEAST
MISSISSIPPI...AS WELL AS SOUTH CENTRAL AND SOUTHWEST ALABAMA...WILL
EXPERIENCE A LONG DURATION OF HUMIDITY VALUES BELOW 25 PERCENT THIS
AFTERNOON. WINDS WILL BECOME GUSTY OVER SOUTHEAST MISSISSIPPI BY LATE
THIS AFTERNOON.

ALZ051>064-MSZ067-075-076-078-079-182200-
/O.UPG.KMOB.FW.A.0001.140118T1700Z-140118T2300Z/
/O.NEW.KMOB.FW.W.0006.140118T1700Z-140118T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
447 AM CST SAT JAN 18 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON FOR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST AND
SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF LOW RELATIVE HUMIDITY
AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST MISSISSIPPI...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON.  

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 
  FIRE WEATHER ZONES 067...075...076...078 AND 079. 

* RELATIVE HUMIDITY: 20 TO 24 PERCENT FOR AROUND FOUR HOURS.

* WINDS: SOUTHWEST 10 TO 15 MPH BY LATE THIS AFTERNOON...HIGHEST OVER
  INLAND SOUTHEAST MISSISSIPPI.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
2 follow-up statements
090 
WWUS84 KMOB 181449 AAA
RFWMOB

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
849 AM CST SAT JAN 18 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM TODAY FOR INLAND
SOUTHEAST MISSISSIPPI AND SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR
A LONG DURATION OF LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST
WINDS ACROSS SOUTHEAST MISSISSIPPI...

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA TODAY. INLAND
SOUTHEAST MISSISSIPPI...AS WELL AS SOUTH CENTRAL AND SOUTHWEST
ALABAMA...WILL EXPERIENCE A LONG DURATION OF HUMIDITY VALUES
BELOW 25 PERCENT THIS AFTERNOON. WINDS WILL BECOME GUSTY OVER
SOUTHEAST MISSISSIPPI BY LATE THIS AFTERNOON.

ALZ051>064-MSZ067-075-076-078-079-182300-
/O.CON.KMOB.FW.W.0006.140118T1700Z-140118T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
849 AM CST SAT JAN 18 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST AND
SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST MISSISSIPPI...

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 
  FIRE WEATHER ZONES 067...075...076...078 AND 079. 

* RELATIVE HUMIDITY: 20 TO 24 PERCENT FOR AROUND FOUR HOURS.

* WINDS: SOUTHWEST 10 TO 15 MPH BY LATE THIS AFTERNOON...HIGHEST OVER
  INLAND SOUTHEAST MISSISSIPPI. WIND GUSTS 20 TO 25 MPH EXPECTED THIS
  AFTERNOON.

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
807 
WWUS84 KMOB 182018
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CST SAT JAN 18 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM TODAY FOR INLAND
SOUTHEAST MISSISSIPPI AND SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR
A LONG DURATION OF LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST
WINDS ACROSS SOUTHEAST MISSISSIPPI...

.A VERY DRY AIRMASS WILL REMAIN OVER THE AREA TODAY. INLAND
SOUTHEAST MISSISSIPPI...AS WELL AS SOUTH CENTRAL AND SOUTHWEST
ALABAMA...WILL EXPERIENCE A LONG DURATION OF HUMIDITY VALUES
BELOW 25 PERCENT THIS AFTERNOON. WINDS WILL BECOME GUSTY OVER
SOUTHEAST MISSISSIPPI BY LATE THIS AFTERNOON.

ALZ051>064-MSZ067-075-076-078-079-182300-
/O.CON.KMOB.FW.W.0006.000000T0000Z-140118T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
218 PM CST SAT JAN 18 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR INLAND SOUTHEAST MISSISSIPPI AND SOUTHWEST AND
SOUTH CENTRAL ALABAMA FOR A LONG DURATION OF LOW RELATIVE
HUMIDITY AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST MISSISSIPPI...

* AFFECTED AREA...FIRE WEATHER ZONES 051...052...053...054... 
  055...056...057...058...059...060...061...062...063 AND 064. 
  FIRE WEATHER ZONES 067...075...076...078 AND 079. 

* RELATIVE HUMIDITY: 20 TO 24 PERCENT FOR AROUND FOUR HOURS.

* WINDS: SOUTHWEST 10 TO 15 MPH BY LATE THIS AFTERNOON...HIGHEST
  OVER INLAND SOUTHEAST MISSISSIPPI. WIND GUSTS 20 TO 25 MPH 
  EXPECTED THIS AFTERNOON. 

* IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jan 17, 11:40 PM CST, 5 hours 7 minutes earlier.

Area forecast discussion, Jan 17, 11:40 PM CST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CST FRI JAN 17 2014

.AVIATION [18.06Z TERMINAL FORECAST DISCUSSION]...VFR CONDITIONS
WILL PREVAIL THROUGH THE FORECAST PERIOD. /13

&&

.SHORT TERM [TONIGHT AND SATURDAY]...A COLD FRONT IS MOVING ACROSS
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA EARLY THIS
AFTERNOON...AND IS BRINGING INCREASED WEST TO NORTHWEST WINDS AND A
MUCH DRIER AIRMASS TO THE REGION IN ITS WAKE. LOW RELATIVE HUMIDITY
AND GUSTY WINDS HAVE BROUGHT FORTH INCREASED FIRE WEATHER CONCERNS
AS OUTLINED IN OUR FIRE WEATHER SECTION BELOW. THE DECK OF THICKER
MID AND HIGH LEVEL CLOUDINESS THAT WAS SPREADING ACROSS OUR AREA
EARLIER THIS MORNING HAS DIMINISHED AND PUSHED EASTWARD...LEAVING
MOSTLY SUNNY SKIES IN PLACE ACROSS THE FORECAST AREA THIS AFTERNOON.

SURFACE HIGH PRESSURE CENTERED OVER SOUTHEAST TEXAS WILL GRADUALLY
BUILD EASTWARD TOWARD THE NORTHERN GULF OF MEXICO THROUGH SATURDAY.
NORTHWEST WINDS WILL GRADUALLY DIMINISH IN SPEED THIS EVENING...WITH
WINDS BECOMING MORE SOUTHWESTERLY IN DIRECTION DURING THE DAY
SATURDAY. CLEAR SKIES...LIGHTER WINDS...AND THE DRY AIRMASS IN PLACE
WILL BE A FAVORABLE SET UP FOR FREEZING TEMPERATURES ACROSS THE
FORECAST AREA TONIGHT. LOWS ARE EXPECTED TO RANGE FROM THE LOWER TO
MID 20S OVER INTERIOR PORTIONS OF THE CWFA...TO THE  UPPER 20S TO
NEAR 30 ALONG THE IMMEDIATE COAST. A COOL DAY IS EXPECTED SATURDAY
WITH HIGHS MOSTLY EXPECTED TO RANGE IN THE LOWER TO MID 50S.
CONTINUED MOSTLY SUNNY SATURDAY...WITH PERHAPS A FEW MID OR HIGH
CLOUDS ACROSS THE REGION AHEAD OF AN UPPER LEVEL TROUGH MOVING
TOWARD THE MISSISSIPPI VALLEY. /21

[SATURDAY NIGHT THROUGH SUNDAY NIGHT]...A HIGH LOCATED OVER THE
REGION SATURDAY EVENING WILL MOVE INTO THE NORTH CENTRAL GULF AND
REMAIN THERE THROUGH THE END OF THE WEEK. ANOTHER ALBERTA CLIPPER IS
COMPUTED TO PLUNGE SOUTHEAST AND MOVE ACROSS THE INTERIOR SOUTHEAST
SATURDAY NIGHT...MOVING OFFSHORE ON SUNDAY. THIS SYSTEM WILL SERVE TO
AT LEAST TEMPORARILY SHIFT THE MEAN LONGWAVE TROUGH AXIS
LONGITUDINALLY FURTHER EAST...SATURDAY NIGHT LOWS NEAR NORMAL. SUNDAY
AND SUNDAY NIGHT WILL BE A FEW DEGREES WARMER AS SFC WINDS WILL
REMAIN LIGHT OUT OF THE SOUTHWEST.

THE GFS AND EURO ARE PHASING REMARKABLY CLOSELY THROUGH THE
PERIOD...BUT THE EURO IS DEEPER AND SLIGHTLY WEST ON POSITIONING THE
UPPER TROUGH. THAT INCLUDES EVEN VERY SMALL SCALE FEATURES WHICH
WOULD AFFECT OUR WEATHER EVENTUALLY.

.LONG TERM [MONDAY THROUGH FRIDAY]...NO CHANGE. WAVENUMBER 5 PROGS
CALCULATE AN OMEGA BLOCK OFF THE WASHINGTON STATE COAST RIDGING INTO
THE BAJA CALIFORNIA. IT ALSO FINDS A DEEP CLOSED LOW BETWEEN BAFFIN
ISLAND AND GREENLAND EXTENDING A TROUGH INTO THE NORTHEAST GULF OF
MEXICO. NEITHER UPPER FEATURE SHOWS SIGNS OF PULLING UP ANCHOR AND
MOVING. IT IS ALL AN ACTIVE...AMPLIFIED...AND PROGRESSIVE UPPER LEVEL
PATTERN FOR MEDIUM LENGTH BAROCLINIC WAVES...AND INDICATIONS ARE IT
WILL PERSIST THROUGH NEXT WEEK. THIS WOULD OPEN THE GATES FOR ALBERTA
CLIPPER TYPE SYSTEMS SWEEPING THROUGH THE REGION. ANOTHER CLIPPER
WILL DEEPEN THAT AMPLIFIED TROUGH OVER THE EASTERN HALF OF THE NATION
BY TUESDAY...WHICH WILL SEND A COLD FRONT THROUGH OUR AREA MONDAY
NIGHT. PRIOR TO THE COLD FRONT PASSAGE...HIGHS WILL WARM ABOVE NORMAL
ON MONDAY WITH MID TO UPPER 60S LIKELY. WE KEPT THE SLIGHT CHANCE OF
RAIN MONDAY INTO MONDAY NIGHT AHEAD OF THE FRONT DUE TO WATER VAPOR
CONTENT BEING ELEVATED A SMIDGEN. PRECIPITABLE WATER WILL JUST BELOW
AN INCH...SO ANY RAINFALL WILL BE ISOLATED AND VERY LIGHT. BELOW
NORMAL TEMPERATURES WILL RETURN TO THE AREA FOR THE REST OF THE WEEK
BEHIND THE FRONT. ADDITIONAL SHORTWAVES WILL DIVE SOUTH OUT OF
CANADA...HELPING TO ANCHOR THE DEEP TROUGH AND REINFORCE THE COLD
AIRMASS OVER THE REGION. THE GFS AND EURO ARE STILL PHASING
REMARKABLY CLOSELY...BUT THE EURO IS DEEPER AND SLIGHTLY WEST ON
POSITIONING THE UPPER TROUGH BY HOUR 120. THAT INCLUDES EVEN VERY
SMALL SCALE FEATURES WHICH WOULD AFFECT OUR WEATHER EVENTUALLY. 77/BD

&&

.MARINE...MODERATE TO STRONG NORTHWESTERLY WINDS WILL CONTINUE TO
SPREAD OVER THE MARINE AREA LATE THIS AFTERNOON THROUGH SATURDAY
MORNING IN THE WAKE OF THE PASSAGE OF A COLD FRONT. WIND SPEEDS OF
20-25 KNOTS WITH OCCASIONAL HIGHER GUSTS WILL BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT OVER THE OFFSHORE WATERS AND ALSO THROUGH
LOWER MOBILE BAY/MISSISSIPPI SOUND THROUGH THE EARLY MORNING HOURS.
SEAS WILL BUILD TO 6-8 FEET WELL OFFSHORE. HIGH PRESSURE WILL BUILD
INTO THE NORTHERN GULF OF MEXICO SATURDAY. NORTHWESTERLY FLOW IN THE
MORNING WILL BECOME LIGHT TO MODERATE SOUTHWESTERLY BY AFTERNOON.
WEST TO NORTHWEST FLOW INCREASES TO AROUND SMALL CRAFT ADVISORY
SPEEDS AGAIN SUNDAY FOLLOWING THE PASSAGE OF ANOTHER WEAK FRONT. YET
ANOTHER STRONGER FRONT STILL LOOKS ON TRACK TO BRING MODERATE TO
STRONG OFFSHORE FLOW TO THE MARINE AREA LATE MONDAY INTO TUESDAY. /21

&&

.FIRE WEATHER...A COLD FRONT CONTINUES TO PUSH INTO THE REGION THIS
AFTERNOON...AND IS BRINGING A VERY DRY AIRMASS BEHIND IT...WITH
DEWPOINTS FALLING INTO THE TEENS TO LOWER 20S ACROSS MUCH OF OUR
AREA. RELATIVE HUMIDITY VALUES HAVE DROPPED TO THE 20-25 PERCENT
RANGE ACROSS MOST OF THE REGION. WITH ANOTHER 2-3 HOURS OF
CRITICALLY LOW RH...WE HAVE EXPANDED THE RED FLAG WARNING TO ALSO
INCLUDE MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA IN ADDITION TO
SOUTHEAST MISSISSIPPI THROUGH 6 PM. WINDS SHOULD DECREASE BY EARLY
EVENING...AS RH ALSO BEGINS TO RISE. DISPERSIONS WILL BE GOOD TO
VERY GOOD...AROUND 65 THIS AFTERNOON.

A COOL AND DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION
SATURDAY...AND RH VALUES WILL ONCE AGAIN FALL TO THE 20-25 PERCENT
RANGE ACROSS THE FORECAST AREA FOR SEVERAL HOURS SATURDAY AFTERNOON.
WE HAVE ISSUED A FIRE WEATHER WATCH FOR OUR ALABAMA COUNTIES
SATURDAY. CRITICALLY LOW RH WILL ALSO IMPACT SOUTHEAST MISSISSIPPI
THOUGH WIND REQUIREMENTS WILL LIKELY NOT BE MET. HOWEVER...GIVEN THE
ANTECEDENT DRY CONDITIONS AND PER REQUEST FROM STATE AND LOCAL FIRE
AGENCIES IN MISSISSIPPI...WE WILL CONTINUE WITH A FIRE WEATHER WATCH
FOR SOUTHEAST MISSISSIPPI SATURDAY. THOUGH CRITICALLY LOW RH WILL
ALSO IMPACT THE WESTERN FLORIDA PANHANDLE...ERC REQUIREMENTS DO NOT
LOOK SUFFICIENT TO ISSUE A FIRE WEATHER WATCH THERE ATTM. 77/21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      27  54  42  61  38 /  00  00  10  05  05
PENSACOLA   31  53  45  62  42 /  00  00  10  05  05
DESTIN      33  51  47  60  50 /  00  00  10  10  05
EVERGREEN   24  54  34  59  33 /  00  00  10  00  05
WAYNESBORO  23  55  30  60  31 /  00  00  10  00  05
CAMDEN      23  53  34  58  33 /  00  00  00  00  05
CRESTVIEW   26  55  35  61  35 /  00  00  10  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...NONE.
MS...FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 3 AM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...

     SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

&&
Hazardous weather outlook, Jan 17, 10:21 PM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1021 PM CST FRI JAN 17 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-190430-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1021 PM CST FRI JAN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LONG DURATION PERIOD OF VERY LOW RELATIVE HUMIDITY AND GUSTY
SOUTHWEST WINDS MAY BRING CRITICAL FIRE WEATHER CONDITIONS TO
SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
ALABAMA SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-190430-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1021 PM CST FRI JAN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TONIGHT DUE TO A
MODERATE TO STRONG WEST TO NORTHWEST FLOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE LATE SATURDAY
THROUGH MONDAY WITH A MODERATE TO STRONG WESTERLY FLOW. HAZARDOUS
CONDITIONS FOR SMALL CRAFT WILL BE LIKELY IN THE WAKE OF ANOTHER COLD
FRONT TUESDAY THROUGH WEDNESDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:57 AM CSTSmall Craft AdvisoryMOB32 hr

Nearby

Red Flag Warnings in Alabama, 2014Red Flag Warnings in Mississippi, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.